Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Developed OB of red blemishes, after receiving oral sex. Is it Herpes?

Hi, I ve suspected I have a mild case of genital herpes since 2007 after receiving oral sex . I usually get an OB about once a year which is a red blemish in the same location. I currently have an OB of red blemishes in different location just 3 weeks after last OB ! No other symptoms. I went to GUM clinic in 2010, but by the time I got there the symptoms were gone! Do I have herpes or am I being paranoid? Thanks, CP
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Thomas
Welcome to Healthcaremagic.
Herpes is a blistering and painful lesion. One may acquire it after sex if partner is infected. Recurrence is not very common unless you are repeatedly under stress.
Whatever is the matter, why don't you visit a dermatologist. I hope he may help you in this situation.
All the best....
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor